American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 5000 found      Go to page: 1 2 3 4 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[1] Philipp Fleig and Axel Kleinschmidt. Perturbative Terms of Kac-Moody-Eisenstein Series. Proceedings of Symposia in Pure Mathematics 90 265-275.
Book volume table of contents   
View Article: PDF

[2] Christoph A. Keller. Modularity, Calabi-Yau geometry and 2d CFTs. Proceedings of Symposia in Pure Mathematics 88 307-316.
Book volume table of contents   
View Article: PDF

[3] Huan Liu and Meng Zhang. Sums of Fourier coefficients of cusp forms of level $D$ twisted by exponential functions over arithmetic progressions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Robert J. Lemke Oliver and Frank Thorne. The number of ramified primes in number fields of small degree. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[5] Jingsong Chai. A weak kernel formula for Bessel functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Wen Huang and XiaoSheng Wu. On the set of the difference of primes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Maarten Derickx and Andrew V. Sutherland. Torsion subgroups of elliptic curves over quintic and sextic number fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Paweł Gładki and Murray Marshall. Witt equivalence of function fields over global fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Markus Hittmeir. Deterministic factorization of sums and differences of powers. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Elliot Wells. Computing canonical heights on the projective line with no factorization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] Bruce C. Berndt, Atul Dixit, Sun Kim and Alexandru Zaharescu. On a theorem of A. I. Popov on sums of squares. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Bob Hough. Maass form twisted Shintani $\mathcal{L}$-functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Wenzhi Luo. On simultaneous nonvanishing of the central $L$-values. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost. A practical analytic method for calculating $\pi(x)$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[15] Nikos Frantzikinakis and Bernard Host. Multiple ergodic theorems for arithmetic sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Nicolás Álvarez and Verónica Becher. M. Levin's construction of absolutely normal numbers with very low discrepancy. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[17] Youness Lamzouri, Xiannan Li and Kannan Soundararajan. Corrigendum to \lq\lq Conditional bounds for the least quadratic non-residue and related problems\rq\rq. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[18] S. Checcoli, F. Veneziano and E. Viada. On the explicit Torsion Anomalous Conjecture. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[19] Jan H. Dumke. $p$-adic zeros of quintic forms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[20] William Hart, David Harvey and Wilson Ong. Irregular primes to two billion. Math. Comp.
Abstract, references, and article information
View Article: PDF

[21] José A. Adell and Alberto Lekuona. Fast computation of the Stieltjes constants. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[22] Kevin Ford, Ben Green, Sergei Konyagin, James Maynard and Terence Tao. Long gaps between primes. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[23] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[24] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[25] Cristian Virdol. On the Titchmarsh divisor problem for abelian varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[26] K. Chepurkin. Injectivity theorem for homotopy invariant presheafs with Witt-transfers. St. Petersburg Math. J. 28 (2017) 291-297.
Abstract, references, and article information   
View Article: PDF

[27] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[28] Chol Park. Reduction modulo $p$ of certain semi-stable representations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[29] Zhiwei Wang. On the largest prime factors of consecutive integers in short intervals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[30] Josef Dick, Domingo Gomez-Perez, Friedrich Pillichshammer and Arne Winterhof. Digital inversive vectors can achieve polynomial tractability for the weighted star discrepancy and for multivariate integration. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 5000 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia